# SDR USAA001174

- Difficulty date: July 18, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Gouged
- Location: Fuselage
- Part time: 42,638 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND KEEL BEAM LOWER FLANGE WITH THREE GOUGES, .375 INCH DIAMETER BY .007 INCH, .043 INCH, .036 INCH DEEP, LEFT KEEL BEAM LOWER FLANGE TOP SURFACE STATION 663-727.  SPOT FACED AND INSTALLED STRAPS PER EA 55931.  (M)
